# SDR DJFA2006243

- Difficulty date: May 3, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N899TA
- Make and model: Beech 400A
- Aircraft serial: RK292
- Aircraft time: 4,933 hours, 4,128 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horiz Stab
- Part time: 4,933 hours, 4,128 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  A HORIZ STAB ROLLER BRACKET INSP (AS PART OF THE 'D' LEVEL INSP) BOTH THE RT AND LT INBD HORIZ STAB RIB STRUCTURES WERE CRACKED NEXT TO THE SIDE ROLLER BRACKET.  THE HORIZONTAL STABILIZERS WERE REMOVED AND BOTH LEFT AND RIGHT LEADING EDGE ROLLER SUPPORT RIBS WERE REPLACED IN ACCORDANCE WITH THE BEECH 400A STRUCTURAL REPAIR MANUAL.  BOTH HORIZONTAL STABILIZERS AND ELEVATORS WERE REINSTALLED.  OPERATIONAL AND RIGGING CHECKS OF THE HORIZONTAL STABILIZER SYSTEMS WERE PERFORMED IN ACCORDANCE WITH THE BEECHJET 400A MAINTENANCE MANUAL.  A SATISFACTORY CHECK FLIGHT WAS ACCOMPLISHED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
